The theory of modules of separably closed fields 1

Pilar Dellunde, Françoise Delon, Françoise Point

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

We consider separably closed fields of characteristic p > 0 and fixed imperfection degree as modules over a skew polynomial ring. We axiomatize the corresponding theory and we show that it is complete and that it admits quantifier elimination in the usual module language augmented with additive functions which are the analog of the p-component functions.
Original languageEnglish
Pages (from-to)997-1015
JournalJournal of Symbolic Logic
Volume67
DOIs
Publication statusPublished - 1 Jan 2002

Fingerprint Dive into the research topics of 'The theory of modules of separably closed fields 1'. Together they form a unique fingerprint.

Cite this